MathSciNet Relay Station
MathSciNet bibliographic data
MR2390501 (2009a:11025) 11B25 (11A41 37B99)
Chen, Yong-Gao; Shi, Ying Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2351–2357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement